Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 267, NWS Atlanta, GA

July 6, 20174 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2017, 6:10 PM EDT for 4 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2017, 6:10 PM EDT (22:10 UTC)
Expired
Jul 6, 2017, 7:00 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartow County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:15 PM EDTTSTM WND DMGAntioch, GATREE DOWN NEAR THE INTERSECTION OF HIGHTOWER FALLS RD AND ANTIOCH RD.
Jul 6, 6:20 PM EDTTSTM WND DMG3 W Eubank Lake, GATREE REPORTED DOWN NEAR THE INTERSECTION OF FLOYD RD AND MOUNTAIN VIEW RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS52 KFFC 062210
SVRFFC
GAC015-143-223-233-062300-
/O.NEW.KFFC.SV.W.0267.170706T2210Z-170706T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
610 PM EDT THU JUL 6 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Paulding County in northwestern Georgia...
  Northeastern Haralson County in northwestern Georgia...
  Eastern Polk County in northwestern Georgia...
  Southwestern Bartow County in northwestern Georgia...

* Until 700 PM EDT

* At 609 PM EDT, severe thunderstorms were located along a line
  extending from near Antioch to near Eubank Lake to near Bremen,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Cartersville, Dallas, Buchanan, Bremen, Rockmart, Euharlee, Hiram,
  Aragon, Braswell, Taylorsville, Yorkville, Fish Creek, Burnt
  Hickory Ridge, Eubank Lake, Antioch, Van Wert, Cross Roads,
  Draketown, Stilesboro and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3410 8509 3410 8505 3412 8504 3423 8485
      3408 8474 3384 8476 3379 8494 3381 8505
      3376 8505 3372 8518 3388 8515 3404 8519
TIME...MOT...LOC 2209Z 243DEG 28KT 3398 8520 3390 8514 3376 8515 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
257 
WWUS52 KFFC 062239
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
639 PM EDT THU JUL 6 2017

GAC143-062248-
/O.CAN.KFFC.SV.W.0267.000000T0000Z-170706T2300Z/
Haralson GA-
639 PM EDT THU JUL 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARALSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3408 8505 3410 8505 3412 8504 3423 8485
      3408 8474 3384 8476 3379 8494 3381 8504
      3390 8504 3391 8505 3404 8507
TIME...MOT...LOC 2238Z 243DEG 28KT 3408 8495 3400 8489 3386 8490 

$$

GAC015-223-233-062300-
/O.CON.KFFC.SV.W.0267.000000T0000Z-170706T2300Z/
Paulding GA-Polk GA-Bartow GA-
639 PM EDT THU JUL 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PAULDING...EASTERN POLK AND SOUTHWESTERN BARTOW COUNTIES...

At 638 PM EDT, severe thunderstorms were located along a line
extending from Taylorsville to near Burnt Hickory Ridge to near New
Georgia, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Cartersville, Dallas, Rockmart, Euharlee, Hiram, Aragon, Braswell,
Taylorsville, Yorkville, Burnt Hickory Ridge, Van Wert, Cross Roads,
Stilesboro, New Hope and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3408 8505 3410 8505 3412 8504 3423 8485
      3408 8474 3384 8476 3379 8494 3381 8504
      3390 8504 3391 8505 3404 8507
TIME...MOT...LOC 2238Z 243DEG 28KT 3408 8495 3400 8489 3386 8490 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:39 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 6, 3:39 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
339 PM EDT Thu Jul 6 2017

.SHORT TERM /Tonight through Friday Night/...
An elongated trough will slowly drop south through the period. This
will mean persistent shower/thunderstorm activity, especially during
the afternoon/early evening hours along this boundary.

Today/Tonight: We will see north GA get the brunt of the
precipitation activity.  Thunderstorms may become strong to severe
with the main threats being gusty winds, frequent lightning and
heavy rainfall. Small hail can not be ruled out.  With ample
instability (3500 J/kg of MUCAPE, 1000 J/kg of DCAPE and marginal
LI) thanks to sufficient insolation and PWAT values around 1.75",
expect the ongoing activity to continue until sunset. Much of this
activity should dissipate after sunset. However, with enough forcing
aloft as the trough approaches, this may support on going scattered
shower/thunderstorms overnight, especially across northern GA with
better dynamics.

Friday:  As the aforementioned trough starts to cross from north to
south through the day, we expect to see better coverage across
metro Atlanta over to Athens by late morning with this activity
pushing south through late afternoon.  Much like the storm mode we
are witnessing today, we do not anticipate much organization to
these storms. However, it does seem like we might have a bit more
shear to work with as compared to the previous days. Some of these
storms could become strong to severe as instability will be present
with better upper level support. The extent of instability will also
depend on the amount of cloud cover, but all indications point to
enough insolation again tomorrow. The main threats will be gusty
winds, frequent lightning, small hail and heavy rain.

Friday Night: Shower/thunderstorm activity may take a bit to taper
off, even beyond sunset.  However, by midnight expect most of the
activity to have diminished or shifted south of the region.

High temperatures will be around normal, maybe a degree or two
above...mid 80s to around 90 across north GA to the mid 90s in
central GA.  Higher terrain will be a bit more pleasant sitting
around the low/mid 80s.

26

.LONG TERM /Saturday through Thursday/...
Primary concern in the long term period is again location and
likelihood of mainly diurnal convection. 12Z model cycle continues
to confirm large scale upper ridging in the western CONUS and
longwave troughing in the eastern CONUS. Wave with band of
somewhat stronger westerlies will dip into north Georgia tonight
thru Sunday then weaken and lift back north early next week. This
model cycle a tad more optimistic about some drier air moving into
far north GA Saturday night thru Monday. Should be able to drop
PoPs and sky cover as well as lower min temps a few degrees there.
Daytime highs will probably remain similar to what we've seen.
Rest of north and central Georgia should remain in moist airmass
with seasonal temperatures and typical coverage of diurnal
convection. For Tuesday through Thursday, entire area will return
to moist airmass with very weak flow aloft and diurnal convection
with heavy rain possible. Some signs that western CONUS upper
ridge will move into the central CONUS on Tuesday as well.

In the Atlantic basin, tropical depression 4 expected to remain
weak or weaken as it moves slowly WNW to areas north of the Lesser
Antilles by early next week. 12Z models, if anything, confirm
this trend.

SNELSON

&&

.PREV DISCUSSION... /Issued 317 AM EDT Thu Jul 6 2017/

LONG TERM /Friday Night through Wednesday/...
A slow moving cold front approaches n GA Friday night and is
forecast to move to the N to central GA area on Saturday. Precip
potential should diminish Friday night but develop again on
Saturday...peaking in the afternoon for most areas.

Highest pops look to favor central GA on Sunday and Monday with
the front or surface trough stationary over the area.

With the pattern changing little...fairly typical summer pops
for showers and thunderstorms Tuesday and Wednesday with a moist
airmass over the forecast area.

Forecast temperatures are running within 1 to 3 degrees of normal.

BDL

&&

.AVIATION...
18Z Update...
A mix of VFR and sub-VFR cigs will occur through the remainder of
the afternoon and early evening as thunderstorms are in the
vicinity. We have seen an increase in coverage of storms and this
trend should continue through late afternoon. Expect reduced
vsbys and gusty winds of 20-30kts associated with these
thunderstorms. Anticipate that most of this convection should
dwindle after sunset. The convective debris will clear with some
high clouds streaming through the overnight. West winds will
diminish. As the boundary starts to sag south, expect a bit more
coverage of shower/thunderstorms tomorrow across all TAF sites.

//ATL Confidence...18Z Update...
Medium to low on precip timing/coverage.
High on all else.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  70  91 /  20  30  20  20
Atlanta         72  88  71  88 /  20  40  20  30
Blairsville     67  82  65  83 /  60  40  20  40
Cartersville    70  87  70  88 /  40  30  20  30
Columbus        75  92  74  91 /  20  40  40  30
Gainesville     71  86  70  87 /  30  40  20  20
Macon           74  93  73  92 /  20  40  30  20
Rome            71  87  71  88 /  50  40  20  30
Peachtree City  72  89  70  89 /  20  50  20  30
Vidalia         75  95  75  93 /  20  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...26
LONG TERM....SNELSON
AVIATION...26
Hazardous weather outlook, Jul 6, 4:30 AM EDT, 13 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
430 AM EDT Thu Jul 6 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
430 AM EDT Thu Jul 6 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms can be expected over north
and portions of central Georgia this afternoon and evening.
A few storms will be strong to severe from Atlanta to Athens and
north. The main hazards will be strong to damaging wind gusts and
frequent lightning. Locally heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance of showers and thunderstorms each day, most
so during the afternoon and evening hours. A few storms could be
strong to severe with gusty winds...frequent lightning and
locally heavy rainfall as the main hazards. Brief localized flooding
of poor drainage areas will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 6, 5:12 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT THU JUL 6 2017

GAZ034-035-047-062145-
Walton GA-Barrow GA-Gwinnett GA-
512 PM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON...
SOUTHWESTERN BARROW AND SOUTHEASTERN GWINNETT COUNTIES UNTIL 545 PM
EDT...

At 512 PM EDT...a strong thunderstorm was over Rosebud, or 9 miles
south of Lawrenceville...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Monroe, Snellville, Loganville, Auburn, Dacula,
Grayson, Between, Carl, Bold Springs, Windsor, Harbin, Nicholasville,
Youth and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3379 8400 3391 8405 3401 8378 3376 8368
TIME...MOT...LOC 2112Z 251DEG 13KT 3383 8397

WIND...40MPH
Special weather statement, Jul 6, 5:15 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT THU JUL 6 2017

GAZ019-030-062215-
Polk GA-Floyd GA-
515 PM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND SOUTHWESTERN FLOYD
COUNTIES UNTIL 615 PM EDT...

At 515 PM EDT...a strong thunderstorm was over Spring Garden, or near
Piedmont...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Cedartown, Rockmart, Cave Spring, Seney, Fish Creek, Etna,
Lindale, Esom Hill, Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3432 8523 3397 8503 3390 8539 3419 8544
TIME...MOT...LOC 2115Z 248DEG 20KT 3398 8558

WIND...40MPH
Local storm report, Jul 6, 5:26 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     LIGHTNING        1 SSE ROOSEVELT         34.68N  84.54W
07/05/2017                   GILMER             GA   EMERGENCY MNGR

            HOUSE FIRE CAUSED BY LIGHTNING AT 137 HICKORY LANE.

&&

EVENT NUMBER FFC1701018

KING
Local storm report, Jul 6, 5:27 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     LIGHTNING        1 SSE ROOSEVELT         34.68N  84.54W
07/05/2017                   GILMER             GA   EMERGENCY MNGR

            HOUSE FIRE CAUSED BY LIGHTNING AT 137 HICKORY LANE.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1701018

KING
Special weather statement, Jul 6, 5:36 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT THU JUL 6 2017

GAZ039-062200-
Wilkes GA-
536 PM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKES COUNTY UNTIL
600 PM EDT...

At 536 PM EDT...a strong thunderstorm was over Tignall, or 9 miles
north of Washington...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Tignall, Mallorysville, Delhi, Norman, Danburg and Floral
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3375 8274 3392 8282 3399 8266 3399 8265
      3386 8261 3387 8258 3387 8257 3384 8258
      3383 8260 3379 8257
TIME...MOT...LOC 2136Z 248DEG 13KT 3386 8271

HAIL...0.25IN
WIND...50MPH
Local storm report, Jul 6, 5:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND DMG     2 WSW RED TOP MOUNTAIN  34.15N  84.73W
07/06/2017                   BARTOW             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN A 100 YARD SWATH BETWEEN
            CAMBRIDGE WAY AND RED TOP MOUNTAIN RD.

&&

EVENT NUMBER FFC1701019

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:48 PM EDTSpecial Weather StatementFFCGlascock, Warren27 min
Jul 5, 9:18 PM EDTSpecial Weather StatementFFCGlascock, Jefferson27 min
Jul 6, 1:18 PM EDTSpecial Weather StatementFFCMurray27 min
Jul 6, 1:26 PM EDTSpecial Weather StatementFFCChattooga, Walker34 min
Jul 6, 1:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Jul 6, 2:04 PM EDTSpecial Weather StatementFFCWhitfield41 min
Jul 6, 2:26 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson49 min
Jul 6, 2:27 PM EDTSpecial Weather StatementFFCBartow, Floyd48 min
Jul 6, 2:33 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 6, 2:38 PM EDTSpecial Weather StatementFFCFannin37 min
Jul 6, 2:41 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Madison49 min
Jul 6, 2:54 PM EDTSpecial Weather StatementFFCPickens51 min
Jul 6, 3:15 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more45 min
Jul 6, 3:18 PM EDTSpecial Weather StatementFFCBartow, Cherokee42 min
Jul 6, 3:30 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding45 min
Jul 6, 3:56 PM EDTSpecial Weather StatementFFCWhite49 min
Jul 6, 4:03 PM EDTSpecial Weather StatementFFCMorgan27 min
Jul 6, 4:11 PM EDTSpecial Weather StatementFFCCherokee, Forsyth49 min
Jul 6, 4:29 PM EDTSpecial Weather StatementFFCChattooga31 min
Jul 6, 4:34 PM EDTSpecial Weather StatementFFCDade41 min
Jul 6, 4:46 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes44 min
Jul 6, 4:53 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes52 min
Jul 6, 5:12 PM EDTSpecial Weather StatementFFCWalton33 min
Jul 6, 5:15 PM EDTSpecial Weather StatementFFCFloyd, Polk60 min
Jul 6, 5:36 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 6, 5:42 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk48 min
Jul 6, 6:55 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.